Stable limit distributions for strongly mixing sequences

Manfred Heinz Denker, Adam Jakubowski

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

A necessary and sufficient condition for the weak convergence of partial sums of strongly mixing random sequences towards p-stable distributions is established and applied to recent work of Davis (1983) and Jakubowski and Kobus (1987).

Original languageEnglish (US)
Pages (from-to)477-483
Number of pages7
JournalStatistics and Probability Letters
Volume8
Issue number5
DOIs
StatePublished - Jan 1 1989

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Stable limit distributions for strongly mixing sequences'. Together they form a unique fingerprint.

Cite this